default-icon

Pain in lower part of leg

I have little pain in lower part of pain (calf). When get pressure start pain like when i climb to stairs.when i apply the brake on bike or if i sit on the floor on my feet.
views-icons 102 Views bookmarks-icon 2 Bookmarks Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  You need to rest a little. And you can apply a diclogel over the area for pain relief. Tab. Zerodol-th twice a day after food for 3 days. Tab. Neurobion forte once a day after food for a month. Tab. Supracal pro once a day after food for a month. Tab. D3 must 60k once a week for 12 weeks.  Consult a orthopedician in person for further evaluation and management.  Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amarpreet Singh Riar
General Practitioner 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

These are simple muscle cramps. 1.Tab Pan 40 mg twice daily before meals. 2.Tab Zerodol-TH twice daily after meals. 3.Cap Evion LC once daily after meals. 4.Tab Maxical Plus once daily after meals. 5.Ibugesic plus Nano gel local application twice daily. 6.Arachitol Nano once weekly. 7. Follow the above protocol for 5 days and follow up if needed.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi there I understand your concern and feeling.... There are many causes for leg pain including Achilles tendinitis, varicose veins, deep vain thrombosis They're more likely to happen if you're inactive for long periods, like on a long flight or car ride. You're also at risk if you're overweight, or you smoke, or take certain medications....This can happen when the arteries in your legs become damaged and hardened....some other causes are herniated discs,sciatica, stenosis of spinal canal etc...I would suggest you to consult nearest physician for clinical examination if needed they will only refer you to concerned specialist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO